Alert archive / Nevada / Lake Wind Advisories in 2015

Lake Wind Advisory 13, NWS Reno, NV

May 10, 20154 counties in California; 5 counties in Nevada

NWS Reno, NV issued this lake wind advisory at May 10, 2015, 2:13 PM PDT for 4 counties in California; 5 counties in Nevada. It took effect at May 11, 2015, 8:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 10, 2015, 2:13 PM PDT (21:13 UTC)
In effect from
May 11, 2015, 8:00 AM PDT
Expired
May 11, 2015, 8:02 PM PDT
In force
12 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3016 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WWUS75 KREV 102113
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
213 PM PDT SUN MAY 10 2015


CAZ072-NVZ002-111200-
/O.NEW.KREV.LW.Y.0013.150511T1500Z-150512T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
213 PM PDT SUN MAY 10 2015

...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET...HIGHEST ON THE MID LAKE WATERS TO
  NORTHEAST SHORES

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$

NVZ004-111200-
/O.NEW.KREV.LW.Y.0013.150511T2000Z-150512T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
213 PM PDT SUN MAY 10 2015

...LAKE WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY. 

* WINDS: SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 1 TO 3 FEET...HIGHEST ON THE MID LAKE WATERS TO
  NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$


HTTP://WEATHER.GOV/RENO
3 follow-up statements
812 
WWUS75 KREV 111036
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
336 AM PDT MON MAY 11 2015

...BREEZY FOR LAKE TAHOE AND PYRAMID LAKE TODAY...


CAZ072-NVZ002-120000-
/O.CON.KREV.LW.Y.0013.150511T1500Z-150512T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
336 AM PDT MON MAY 11 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
11 PM PDT THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
11 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST...INCREASING TO 15 TO 20 MPH WITH GUSTS TO 35
  MPH.

* WAVE HEIGHTS: INCREASING TO 1 TO 3 FEET...HIGHEST ON THE MID
  LAKE WATERS TO NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-120000-
/O.CON.KREV.LW.Y.0013.150511T2000Z-150512T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
336 AM PDT MON MAY 11 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 8 PM PDT THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 8 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 20 MPH WITH GUSTS 30 TO 35 MPH THIS
  AFTERNOON AND EVENING.

* WAVE HEIGHTS: INCREASING TO 1 TO 3 FEET...HIGHEST ON THE MID
  LAKE WATERS TO NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
247 
WWUS75 KREV 112357
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
457 PM PDT MON MAY 11 2015

CAZ072-NVZ002-120800-
/O.NEW.KREV.LW.Y.0014.150512T1600Z-150513T0300Z/
/O.CON.KREV.LW.Y.0013.000000T0000Z-150512T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
457 PM PDT MON MAY 11 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY. A
LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. WINDS
  WILL DECREASE BRIEFLY LATE TONIGHT AND EARLY TUESDAY MORNING BUT
  STILL REMAIN GUSTY AT TIMES.

* WAVE HEIGHTS: INCREASING TO 1 TO 3 FEET THIS EVENING AND 2 TO 4
  FEET TUESDAY. WAVES HIGHEST ON THE MID LAKE WATERS TO NORTHEAST
  SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-120800-
/O.NEW.KREV.LW.Y.0014.150512T2000Z-150513T0300Z/
/O.CON.KREV.LW.Y.0013.000000T0000Z-150512T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
457 PM PDT MON MAY 11 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT TUESDAY. A
LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* WAVE HEIGHTS: INCREASING TO 1 TO 3 FEET EARLY THIS EVENING AND 2
  TO 4 FEET TUESDAY. HIGHEST WAVES ON THE MID LAKE WATERS TO
  NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
130 
WWUS75 KREV 120302
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
802 PM PDT MON MAY 11 2015

CAZ072-NVZ002-121200-
/O.CAN.KREV.LW.Y.0013.000000T0000Z-150512T0600Z/
/O.CON.KREV.LW.Y.0014.150512T1600Z-150513T0300Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
802 PM PDT MON MAY 11 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT
TUESDAY FOR LAKE TAHOE...
...LAKE WIND ADVISORY THIS EVENING CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE LAKE WIND
ADVISORY FOR THIS EVENING. A LAKE WIND ADVISORY FOR LAKE TAHOE
REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY.

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET. WAVES HIGHEST ON THE MID LAKE WATERS
  TO NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$

NVZ004-121200-
/O.CAN.KREV.LW.Y.0013.000000T0000Z-150512T0300Z/
/O.CON.KREV.LW.Y.0014.150512T2000Z-150513T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
802 PM PDT MON MAY 11 2015

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT
TUESDAY FOR PYRAMID LAKE...
...LAKE WIND ADVISORY THIS EVENING CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE LAKE WIND
ADVISORY FOR THIS EVENING. A LAKE WIND ADVISORY FOR PYRAMID LAKE
REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT TUESDAY.

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET. HIGHEST WAVES ON THE MID LAKE WATERS
  TO NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at May 10, 1:51 PM PDT, 22 minutes earlier.

Area forecast discussion, May 10, 1:51 PM PDT, 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
151 PM PDT SUN MAY 10 2015

CORRECTED THE WATCH WARNING AND ADVISORY SECTION AT END

.SYNOPSIS...LOW PRESSURE WILL MOVE INTO THE REGION MONDAY AND
TUESDAY. THE LOW WILL BRING COOLER TEMPERATURES, GUSTY WINDS AND
CHANCES FOR SHOWERS AND THUNDERSTORMS NORTH OF INTERSTATE 80. A
STRONGER SYSTEM IS POSSIBLE THURSDAY THROUGH THE WEEKEND FOR MORE
SHOWERS AND THUNDERSTORMS.

&&

.SHORT TERM...
THE RIDGE IS SLOWLY MOVING EAST THIS AFTERNOON AS THE FIRST UPPER
LOW NEARS THE PACIFIC NORTHWEST COAST. SOME CUMULUS BUILDUPS ARE
APPARENT OVER NORTHERN LASSEN COUNTY DOWNWIND OF LASSEN PEAK. A
COUPLE OF THESE MAY DEVELOP INTO THUNDERSTORMS LATER THIS
AFTERNOON. THE NAM/HRRR ARE ALSO TRYING TO SHOW A POSSIBLE STORM
DOWNWIND OF TAHOE INTO THE SIERRA FRONT. WITH THE WEST WINDS, AND
DEWPOINTS IN THE TEENS THIS LOOKS UNLIKELY AND WILL LEAVE DRY FOR
NOW.

AS THE LOW MOVES CLOSER TO THE COAST AND TRACKS SEWD TONIGHT,
WINDS ALOFT WILL INCREASE. EXPECT BREEZY CONDITIONS MONDAY WITH
PEAK GUSTS TO 35 MPH FROM THE WEST AND SOUTHWEST SO HAVE HOISTED
LAKE WIND ADVISORIES FOR TAHOE AND PYRAMID TOMORROW AFTERNOON.
TEMPERATURES WILL ALSO COOL A LITTLE AS THE COLD FRONT NEARS.
THE WINDS WILL REMAIN UP OVER THE RIDGES MONDAY NIGHT AS THE UPPER
LOW MOVES INTO EXTREME NORTHERN CALIFORNIA AND THEN SLOWLY INTO
OREGON TUESDAY. ANOTHER BREEZY DAY IS EXPECTED TUESDAY ALONG WITH
BELOW NORMAL TEMPS AS THE COLD FRONT WILL HAVE MOVED INTO CENTRAL
NEVADA BY THEN.

AS FAR AS PRECIP, ALMOST ALL THE MOISTURE LOOKS TO REMAIN NEAR THE
UPPER LOW. AS A RESULT HAVE CONFINED THE THREAT OF SHOWERS AND
THUNDERSTORMS MAINLY NORTH OF A GERLACH-SUSANVILLE LINE. THE BEST
CHANCES WILL BE ACROSS THE SURPRISE VALLEY AND RAIN AMOUNTS UP TO
A 1/3 OF AN INCH ARE POSSIBLE THE NEXT TWO DAYS. SNOW LEVELS THERE
WILL ALSO FALL TO NEAR 6500 FEET CLOSE TO THE COLD POOL WITH THE
LOW.

ON WEDNESDAY, THE INITIAL LOW MOVES INTO THE NORTHERN ROCKIES, BUT A
NEW, STRONGER LOW WILL DEVELOP OFF THE COAST. IT LOOKS TO DROP TO
130W, AND WILL BRING MORE OF A SOUTHERLY FLOW. WITH THE LOW STILL
WELL OFFSHORE, IT APPEARS THE THREAT FOR SHOWERS AND STORMS IS LOW.
THE BEST THREAT WILL REMAIN NORTH OF I-80 IN DIFFLUENCE UNDER THE
NORTHEAST QUADRANT OF THE UPPER LOW. WINDS WILL BE LIGHTER WEDNESDAY
AND TEMPERATURES WILL WARM SOME FROM TUESDAY BUT REMAIN NEAR AVERAGE
FOR MID-MAY. WALLMANN

.LONG TERM...THURSDAY THROUGH SUNDAY...
A TRANSITION TO A COOLER AND WETTER PATTERN FOR THE SECOND HALF
OF NEXT WEEK LOOKING MORE FAVORABLE. NUMERICAL GUIDANCE IN
CONSENSUS IN FORMING A CLOSED LOW OFF THE CALIFORNIA COAST MIDWEEK
THEN BRINING IT INLAND LATE THURSDAY. THE BIGGEST POINT OF
UNCERTAINTY WAS IN THE TIMING AND TRACK OF THE LOW ONCE IT HEADED
INLAND, BUT RECENT RUNS OF THE EC AND GFS SHOW BETTER AGREEMENT
OVER 24 HOURS AGO. NAMELY, THE GFS HAS COME IN LINE WITH THE EC
WITH TAKING A MORE SOUTHERLY TRACK WITH THE LOW CROSSING OVER THE
SOUTHERN HALF OF CALIFORNIA. THIS WILL RESULT IN COOLER CONDITIONS
WITH CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE SIERRA
AND WESTERN NEVADA EACH DAY WITH PERHAPS THE MOST WIDESPREAD
COVERAGE BY FRIDAY IF THE CURRENT TRACK OF THE LOW HOLDS TRUE.

MAIN UPDATES TO THE FORECAST WERE TO CONTINUE AN INCREASING TREND OF
PRECIPITATION AND CLOUD COVER. THURSDAY CHANCES FOR SHOWERS AND
STORMS LOOKS BEST FOR THE SIERRA WITH THE LOW STILL OFFSHORE BUT
WILL SEE MORE WIDESPREAD CHANCES BY FRIDAY FOR THE SIERRA AND
WESTERN NEVADA AS THE LOW MOVES INLAND. TRAVEL MAY BE IMPACTED FOR
PASSES ABOVE 7,000 FEET WITH SNOWFALL POSSIBLE. AS THE LOW TRACKS
EAST, WILL SEE SNOW LEVELS RISE WITH DIMINISHED WINTER TRAVEL
IMPACTS EXPECTED FOR THE REMAINDER OF THE WEEKEND. PRECIPITATION
CHANCES WILL DECREASE BUT WE STILL CAN EXPECT SOME SHOWER AND
THUNDERSTORM ACTIVITY ACROSS THE SIERRA AND WESTERN NEVADA THROUGH
THE WEEKEND. OVERALL, TEMPERATURES WILL BE SEVERAL DEGREES BELOW
SEASONAL AVERAGES AS WE REMAIN UNDER THE INFLUENCE OF THE LOW.
GENERALLY EXPECTING MID 50S DURING THE AFTERNOON IN THE SIERRA AND
MID 60S FOR WESTERN NEVADA WITH A FEW DEGREES OF WARMING TOWARDS
LATE WEEKEND. FUENTES

&&

.AVIATION...
VFR CONDITIONS THROUGH MONDAY WITH ABOUT A 10% CHANCE OF ISOLATED
SHOWERS AT KMMH. A LOW PRESSURE CENTER WILL APPROACH THE SOUTHERN
OREGON COAST MONDAY WHICH WILL PROVIDE INCREASED SOUTHWESTERLY
WINDS WITH GUSTS UP TO 25-30 KNOTS. AREAS OF TURBULENCE POSSIBLE
ALONG AND EAST OF THE SIERRA WITH GUSTS ALONG THE CREST REACHING
NEAR TO 50 KTS. FUENTES

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 1 PM TO 8 PM PDT MONDAY NVZ004.

     LAKE WIND ADVISORY FROM 8 AM TO 11 PM PDT MONDAY NVZ002.

CA...LAKE WIND ADVISORY FROM 8 AM TO 11 PM PDT MONDAY CAZ072.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

Nearby

Lake Wind Advisories in Nevada, 2015Lake Wind Advisories in California, 2015Every lake wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.